Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Feeling of chest growing after eating rice. Can you help?

Last 5 days I ate a hot rice and I feel my chest is growing inside after I ate immediately. Then I felt a weird feeling inside my back chest, I don t know how to describe, it s not pain but it s like lightness and fatigue and the feeling is just about few second. I felt it when I m lying down and waking up and some movements. Can you help me?, I m really worry now Thank you very much for answer it
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
I have gone through your query and understood your concerns. In my opinion it might be associated with esophagus and the other cause may be heart related. I advice you to take antacids like ranitidine or ppi like pantaprazolee for this. If your symptoms still persists after the usage of the above drugs then you need to consult your doctor immediately to rule out other heart related causes. Mostly it may be due to GERD and if it so then you need to take particular treatment prescribed by your doctor after examination. Thank you.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor